Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On local structure of finite-dimensional groups


Author: Sze-Tsen Hu
Journal: Trans. Amer. Math. Soc. 73 (1952), 383-400
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9947-1952-0053118-4
MathSciNet review: 0053118
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Baer, Erweiterung von Gruppen und ihren Isomorphismen, Math. Zeit. vol. 38 (1934) pp. 375-416. MR 1545456
  • [2] L. Calabi and C. Ehresmann, Sur les extensions de groupes topologiques, C. R. Acad. Sci. Paris vol. 228 (1949) pp. 1551-1553. MR 0030530 (11:9f)
  • [3] L. Calabi, Sur les extensions de groupes topologiques, C. R. Acad. Sci. Paris vol. 229 (1949) pp. 413-415. MR 0031488 (11:158a)
  • [4] C. Chevalley, Two theorems on solvable topological groups, Michigan Lectures in Topology edited by Wilder and Ayres, 1941, pp. 291-292. MR 0005308 (3:135a)
  • [5] S. Eilenberg and S. MacLane, Cohomology theory in abstract groups. II. Group extensions with a non-abelian kernel, Ann. of Math. vol. 48 (1947) pp. 326-341. MR 0020996 (9:7c)
  • [6] A. M. Gleason, The structure of locally compact groups, Duke Math. J. vol. 18 (1951) pp. 85-104. MR 0039730 (12:589a)
  • [7] S. T. Hu, Cohomology theory in topological groups, Michigan Journal of Mathematics vol. 1 (1952) pp. 11-60. MR 0051244 (14:449b)
  • [8] K. Iwasawa, On some types of topological groups, Ann. of Math. vol. 50 (1949) pp. 507-558. MR 0029911 (10:679a)
  • [9] D. Montgomery, Finite dimensional groups, Ann. of Math. vol. 52 (1950) pp. 591-605. MR 0040310 (12:673e)
  • [10] L. Pontrjagin, Topological groups, Princeton, 1939.
  • [11] J. von Neumann, Die Einführung analytischen Parameter in topologischen Gruppen, Ann. of Math. vol. 34 (1933) pp. 170-190. MR 1503104

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1952-0053118-4
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society